MathSciNet Relay Station
MathSciNet bibliographic data
MR1176680 32F05 (32F99)
McNeal, Jeffery D. Convex domains of finite type. J. Funct. Anal. 108 (1992), no. 2, 361–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement